Okay, I’m two injections in. Which means I’ve had, roughly, a week and a day of increased T in my body. So, there isn’t much that I can say I’ve noticed except for:
One, I got a little less dehydrated the second time…but I was still dehydrated.
And two, I AM SO HUNGRY YOU GUYS. I know sometimes around THAT time of the month, I get overwhelmingly hungry, but this doesn’t sync up. I am just consistently more and more hungry.
At first, I was so confused and getting really disheartened about my diet because I’ve been trying to lose weight. And for a while I plateaued, and then a trip to Disney set me free! I dipped down another pound!
…And then this insatiable hunger kicks in?! My diet! My weight loss! The agony! But also…the stomach pain! ARGH!!!
Then I realized I’m also turning into a teenage boy and my muscles need more protein and that’s probably why I’m starving all the time. And I google something like, “Does taking testosterone make you hungry FTM” and sure enough yes. It sure can make you hungry. Some people lost their appetite (jealous) but it would make more sense to gain an appetite.
So. I’m less traumatized about wanting to eat everything in my path. I also updated my FitBit to male since I will be burning calories more like a male as time progresses and injections are had. Hopefully that will translate into my recording calories as- I am burning more naturally, please for the love of the Earth let me eat.